One month ago, I had an infection that required Bactrim. I took it for two weeks, until I developed flu like symptoms and a head to toe body rash. My doctor said I was having an allergic reaction and to stop taking it immediately. The rash disappeared within 2 days and once it did, started noticing how flawless my skin was. I used to have large black pores on my nose that drove me nuts for years. They were all gone!
Unfortunately, what was left of the Bactrim completely wore off and now I am getting acne worse than I did in highschool (I'm a 35 yr old male, btw). I assume the bacteria on my skin came back with a vengence, because now I have many large pimples on my neck and scalp. I've also developed smaller ones on my chest, back, and nose.
My first question is, has anyone else quit taking Bactrim and had a major flare up and if so, roughly how long did it last?
My other question is, since I'm allergic to Bactrim, is there anything similar I could take. I really felt the best I ever have about my appearance before this flare up.
Thanks for reading and I would love to hear your responses.